Itchy Rash On Arms And Legs

1 Reply Updated



Conversation Starter

Kristina Says:
via mobile

I was given A weeks dose of nitrofurantoin 100 mg for UTI and on the last 3 days my skin has been uncontrollably itchy. Small bumps, all through out my legs and arms. The itching seems to become more intense at night. Even a day after I've stopped the antibiotics. When will this stop? Should I see a doctor?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
David Says:

Hi Kristina, Sorry to hear about your situation. Based on my research, the US National Library of Medicine does actually list itching as an allergic reaction from taking nitrofurantoin.

Ref: ncbi.nlm.nih.gov/pubmedhealth/PMHT0011428/?report=details#side_effects

However this is something that you should probably contact your doctor about as soon as possible if the symptoms don't go away on their own or become too bothersome/severe (which from your description seems like that might be the case).

I hope this helps!

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Unknown cause of itchy rash or bites on my elbows and hands
I have an itchy rash or bites on my elbows and hands. I sprayed for bed bugs and sprinkled diatomaceous earth all over m... 1 reply
Odimune, ilvitrium and large itchy rash
Hi. I am Hiv+. 6 weeks back I started taking odimune. My viral load was 91. They also gave me ilvitrium...I am doing fin... 1 reply
Levothorazine , low TSH and itchy rash
I have been on Levothyroxine for 20 years. three years ago I developed a very itchy rash been on steroids, changed deter... 1 reply
Non-itchy rash from Contrave
I have been on Contrave for 5 days. 2 days ago, I noticed a splotchy rash on my buttocks, legs and around my armpits. It... 17 replies
Itchy rash after methylprednisolone
How many "rounds" of methylprednisolone should cure itchy hives all over body. If rash doesn't respond to me... 15 replies
pins and needles down arms and lower legs
I was thrown to the floor about three months ago. I went to the hospital and the doctor said i have nerve damage and tha... 1 reply
rash on legs after 9 days of use
My 5 yr old was placed on this med for possible uti and she came home from school today with a rash on 1 of her legs, sh... 3 replies
Dry, itchy feet causes and concerns
Why are my feet so dry and look like they're getting darker? It looks like broken veins, it's very dry and itchy... 1 reply
Eliquis hair loss tired or weakness rash on arms
I've been taking Eliquis for 6 months I have lost any energy I might have had I had a rash on both arms and my hair ... 3 replies
rash on my leg and my voice is hoarse.
I've noticed i have a blotchy rash on my left calf that has the clot. Is that anyway related to the clots or the Xar... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 15 October 2014.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA